|Brand Name:||DM Pharma|
|Packaging Type||Box (60 ml.)|
|Composition:||Aceclofenac 50 mg + Paracetamol 125 mg + Flavoured syrupy base q.S.|
Aceclofenac and Paracetamol based Syrup – ACCLOR-P – DM Pharma Marketing Pvt Ltd offering its PCD Pharma Franchise for Anti-inflammatory range of medicines. ACCLOR-P an aceclofenac and paracetamol based syrup for pain and inflammation.
Aceclofenac a nonsteroidal anti-inflammatory drug (NSAID) is used to relief pain and inflammation in rheumatoid arthritis, osteoarthritis, and ankylosing spondylitis. Aceclofenac should not be given to people with porphyria or breast-feeding mothers and is not recommended for children. It should be avoided near term in a pregnant woman because of the risk of having a patent ductus arteriosus in the neonate.
Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.
It also provides many side effects on people, who are allergic to it such as:
Note – Avoid this drug without the prescription of the doctor. Also, you have to tell your doctor about the medication that you are consuming at that time. Don’t forget to immediately, respond to your doctor, you will find any side effect after consuming this drug.